Wellness

Equate Fexofenadine Hydrochloride USP Non-Drowsy Allergy Relief Tablets, 180 mg, 30 Count

Equate Fexofenadine Hydrochloride USP Non-Drowsy Allergy Relief Tablets, 180 mg, 30 Count

Regular price $6.37 USD
Regular price Sale price $6.37 USD
Sale Sold out
Shipping calculated at checkout.

Equate Fexofenadine Hydrochloride USP Non-Drowsy Allergy Relief Tablets relieve both indoor and outdoor allergy symptoms in adults and children 12 years of age and older. One dose of our allergy relief tablets works for up to 24 hours to relieve symptoms caused by allergens using 180 mg of the active ingredient . Fexofenadine Hydrochloride USP . which is an antihistamine. This product is a non-drowsy allergy medicine for temporary relief of runny nose . sneezing . itchy . watery eyes . itching of the nose or throat and compares to Allegra Allergy 24 Hour active ingredient. Combat your allergies with Equate Fexofenadine Hydrochloride USP Non-Drowsy Allergy Relief Tablets.

Making the right health decisions can be challenging. With a complete range of products and simple solutions . Equate allows you to take care of your family with confidence.


View full details